# SDR 2025FA0000224

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: BY470
- Make and model: Beech B200GT
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 01079085206
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER AND LOWER LED ANTICOLLISION BEACONS OCCASIONALLY CEASE OPERATING FOLLOWING BATTERY ENGINE START OR GPU ENGINE START.  KING AIR MODEL B200GT, SERIAL BY-470 (BUNO 170744) AND ON. OPERATION MAY BE RESTORED BY CYCLING THE COCKPIT BEACON SWITCH (OFF AND BACK TO ON).
